MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QTM LEVEL SENSOR 2.0M - SINGLE HEAD (ACCESSORY TO QUANTUM DIAGNOSTIC MODULE); RESERVOIR LEVEL SENSOR

SPECTRUM MEDICAL LTD QTM LEVEL SENSOR 2.0M - SINGLE HEAD (ACCESSORY TO QUANTUM DIAGNOSTIC MODULE); RESERVOIR LEVEL SENSOR
Model Number QLS1-200
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the device logs found that level sensor alarmed due to the uneven mixing of blood in the reservoir.The error self rectified afterwhich the system functioned as expected.There was no patient harm.Spectrum medical is working on an improvement to this issue.
 
Event or Problem Description
User reported that protected level triggered incorrectly on commencement of bypass.No error displayed just triggering protected level alarm.User disabled level and synced with blood.Rest of case continued without issue.No patient harm as a result of this.

Brand Name
QTM LEVEL SENSOR 2.0M - SINGLE HEAD (ACCESSORY TO QUANTUM DIAGNOSTIC MODULE)
Common Device Name
RESERVOIR LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key22182780
Report Number3006073153-2025-00140
Device Sequence Number8505481
Product Code DRY
UDI-Device Identifier05060434421890
UDI-Public05060434421890
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLS1-200
Device Catalogue Number51-000069-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown